≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Intestinal Weakness - Digestive problem Page 10 of 11

This is just a forum. Assume posts are not from medical professionals.
color of the tongue ?

color of the throat?
 
anuj srivastava 5 years ago
colour of tongue - white but not coated white
colour of thorat - a little yellowish
 
fizspace 5 years ago
kali mur 6x , 5 tabs three times a day for a week and a feed back.
 
anuj srivastava 5 years ago
i took kali mur but it increased itching on marks over hips and making skin rough and reddish so i stopped taking same. marks are aggresive and outer edges of marks are red with little bumps

suddenly my hairs also started to fall and itching on my scalp.
[message edited by fizspace on Wed, 05 Aug 2015 09:47:42 UTC]
 
fizspace 5 years ago
how are you feeling now.

pls have kali phos 6x in addition when you experience itching.

ones the itching subsides restart kali mur
 
anuj srivastava 5 years ago
since past 4 days i am taking kali mur, marks are getting less dark but the outer edges of marks are getting red. Its itching a lot.

Also, i am having acidity in upper abdomen but after motions, it gets less. When the acidity and itching is on peak, i get little bumps all over the marks which get less after motions.

As the acidity was getting intolerable, i started kali phos today and stopped kali mur. Please advice further medicines.
 
fizspace 5 years ago
when the itching subsides start KM & stop KP & visa versa.

feed back after 7 days
 
anuj srivastava 5 years ago
i took KP and as itching subsided, i started taking KM again but after taking it for 2 days i am having headache including pain in back neck and eyes. i consulted a unani doctor, he told me that its due to gastric trouble which pressurize and create blood pressure due to which i am having headache. i have stopped taking KM, please advice which medicine to continue
 
fizspace 5 years ago
km aids in curing digestive ailments but since you feel that the same medicine is causing the problems ,then we will wait for 4 days and see.
 
anuj srivastava 5 years ago
i am not taking any medicine now. there is no headache now, only sometimes, i feel heaviness in head and eyes, feels like cold effect. motions are a little loose and 3-4 times a day. vision is getting more blurry. itching on the marks is less.

somebody told me to take Nat Mur for headache. I am under your prescription so need to know further medicine.
 
fizspace 5 years ago
what type of a headache is it and any specific time?
 
anuj srivastava 5 years ago
it is a mild headache, above the eyes, seems like associated with cold. its mostly when i wake up or go to sleep.

earlier, the headache was on the back neck which was due to blood pressure.
 
fizspace 5 years ago
belladona 30 , 5 pills twice a day .
 
anuj srivastava 5 years ago
can i have drops in water instead of pills ? if yes, how many drops ?

also, for how many days ?
 
fizspace 5 years ago
yes,5 drops in an ounce of water,

give a feed back after 4 days
 
anuj srivastava 5 years ago
i am taking belladona 30, 5 pills twice a day for last 5 days. headache is less and having deep sleep. eyesight is weakening day by day. marks are getting darker and dry. Itching is still there.
 
fizspace 5 years ago
apply pure coconut oil on the affected area.

kali phos 6x for itching.

continue bell.

are you getting your eyes tested , if so please send me the power of your eyes date wise.
 
anuj srivastava 5 years ago
i will get my eyes checked again and will give you the details.

my headache is continuous and i also found that my hairs are thinning. i think something related to cold, cold seems blocked, head is heavy all the time, end of jaws is also having minor pain.
 
fizspace 5 years ago
satart having nat mur 6x,stop other medicines and a feed back after 4 days
 
anuj srivastava 5 years ago
m taking nat mur for last 4 days, headache is gone. shall i continue ?
marks are too dark and dry, itching is too much. i know u advised to have kp for itching but everytime i take it, my bp rises and heartbeat too
 
fizspace 5 years ago
stop nm, dont take kp,just apply pure coconut oil two times a day.morning and night.
 
anuj srivastava 5 years ago
m not taking any meds, marks are getting little lighter than before but itching is too much, applying coconut oil 2-3 times a day, motions are 3-4 times a day
 
fizspace 5 years ago
wait and watch for another 4 days
 
anuj srivastava 5 years ago
one more thing, i feel my heart beat too fast, ro i need to worry ?
 
fizspace 5 years ago
have ferrum phois 6x ,three times a day and give me a feed back After 4 days
 
anuj srivastava 5 years ago
took ferrum phos for 4 days, heart beat seems better, marks are getting lighter but itching getting more
 
fizspace 5 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.